# SDR REXA2022033000268

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 33,240 hours, 22,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: NA
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WONT FULLY SHUT, THEN BINDS, AND WONT OPEN   ADJUSTED FWD UPPER TENSION BUTTON TIE PER AMM 52-11-19. FOUND FWD HANDRAIL ACTUATOR ROD OUT OF LIMITS. ADJUSTED ROD PER  AMM 52-11-05. PERFORMED OPS TEST AND FUNCTIONAL TEST PER AMM 52-11-00 OPS, FUNCTIONAL TEST GOOD. NO DEFECTS NOTED.
